# SDR HEEA080667

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Aircraft time: 19,865 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Part number: AA38300
- Part serial: 2135
- Condition: Interference
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICS AMPLIFIER CAUSES LOUD BUZZ IN HEADSET.
